Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Milwaukee, WI

May 26, 2011

NWS Milwaukee, WI issued this small craft advisory at May 26, 2011, 2:31 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 2:31 PM CDT (19:31 UTC)
Expired
May 27, 2011, 7:00 AM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WHUS73 KMKX 261931
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
231 PM CDT THU MAY 26 2011

...LOW PRESSURE PASSING THROUGH THE OHIO VALLEY TO MAINTAIN THE
NORTHEAST WINDS TONIGHT...

.A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE PASSING
THROUGH THE OHIO VALLEY WILL CONTINUE THE GUSTY NORTHEAST WINDS
TONIGHT...WITH A TREND TOWARDS LESS GALE FORCE GUSTS THIS EVENING
AND A CONINUED EASING OF THE WINDS OVERNIGHT. WAVES WILL BE SLOWER TO
SUBSIDE DUE TO THE FAVORABLE NORTHEAST FETCH...SO THEY WILL REMAIN
AT OR ABOVE SMALL CRAFT CRITERIA UNTIL FRIDAY MORNING.

LMZ643-644-270345-
/O.CAN.KMKX.GL.W.0012.000000T0000Z-110527T0000Z/
/O.NEW.KMKX.SC.Y.0049.110526T1931Z-110527T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
231 PM CDT THU MAY 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHEAST 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS.

* WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND 2 
  TO 4 FEET BY EARLY FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$

LMZ645-646-270000-
/O.CON.KMKX.GL.W.0012.000000T0000Z-110527T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
231 PM CDT THU MAY 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: NORTHEAST UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS.
  WINDS EASING TO 10 TO 20 KNOTS TONIGHT.

* WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 6 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
147 
WHUS73 KMKX 270011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
711 PM CDT THU MAY 26 2011

...LOW PRESSURE PASSING THROUGH THE OHIO VALLEY TO MAINTAIN THE
NORTHEAST WINDS TONIGHT...

.A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE PASSING
THROUGH THE OHIO VALLEY WILL CONTINUE THE GUSTY NORTHEAST WINDS
TONIGHT...WITH A TREND TOWARDS LESS GALE FORCE GUSTS THIS EVENING
AND A CONINUED EASING OF THE WINDS OVERNIGHT. WAVES WILL BE
SLOWER TO SUBSIDE DUE TO THE FAVORABLE NORTHEAST FETCH...SO THEY
WILL REMAIN AT OR ABOVE SMALL CRAFT CRITERIA UNTIL FRIDAY
MORNING.

LMZ645-646-270815-
/O.EXP.KMKX.GL.W.0012.000000T0000Z-110527T0000Z/
/O.EXA.KMKX.SC.Y.0049.000000T0000Z-110527T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
711 PM CDT THU MAY 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST TO 30 KNOTS...EASING TO 10 TO 20 KNOTS.

* WAVES: 7 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-270815-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-110527T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
711 PM CDT THU MAY 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS.

* WAVES: 5 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND 2 
  TO 4 FEET BY EARLY FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
447 
WHUS73 KMKX 270849
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 AM CDT FRI MAY 27 2011

...NORTH WINDS HAVE EASED AND WAVES ARE SUBSIDING...

.NORTH WINDS HAVE FALLEN BELOW SMALL CRAFT CRITERIA AS A RIDGE OF HIGH
PRESSURE MOVES ACROSS CENTRAL INTO EASTERN WISCONSIN. HOWEVER...WAVES
WILL TAKE A FEW HOURS MORE TO SUBSIDE...SO THE SMALL CRAFT ADVISORY
WILL REMAIN IN EFFECT UNTIL 7 AM THIS MORNING.

LMZ643>646-271200-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-110527T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 AM CDT FRI MAY 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* WINDS: NORTH 10 TO 20 KNOTS...EASING TO 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET EARLY...SUBSIDING TO 2 TO 4 FEET THIS MORNING
  AND 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
102 
WHUS73 KMKX 271202
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 AM CDT FRI MAY 27 2011

...WINDS AND WAVES TO CONTINUE TO SUBSIDE...

.NORTH WINDS WILL CONTINUE TO EASE...WITH WAVES SUBSIDING TO 2 TO
4 FEET THIS MORNING...AND 1 TO 2 FEET LATER THIS AFTERNOON.

LMZ643>646-271315-
/O.EXP.KMKX.SC.Y.0049.000000T0000Z-110527T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
702 AM CDT FRI MAY 27 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 26, 4:12 AM CDT, 10 hours 19 minutes earlier.

Area forecast discussion, May 26, 4:12 AM CDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT THU MAY 26 2011

UPDATED TO ADD AVIATION/MARINE SECTIONS

TODAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

INFLECTION POINT FOR MAIN AREA OF DEFORMATION ZONE PRECIPITATION
ONLY REACHING INTO FAR SOUTHEAST WISCONSIN...IN LINE WITH LAYER
FRONTOGENETIC FORCING THAT ALL MODELS DROP SE OF STATE BY 18Z. HAVE
LEFT ONLY SCATTERED IN THE SOUTHEAST FOR THE FIRST PART OF THE
MORNING. COOLER...DRIER AIR SLIDING ACROSS THE NW HALF OF WISCONSIN
ADVECTING INTO REGION ON NORTHEAST WINDS THAT WILL REMAIN GUSTY
TODAY...MIXING UP TO 30-40 KT 925MB WINDS...THEN GRADUALLY DIMINISH
FROM WEST TO EAST THROUGH THE AFTERNOON INTO THE EVENING AS RIDGE OF
HIGH PRESSURE BUILDS INTO REGION BEHIND DEPARTING LOW.

CLOUDS ALSO ERODE FROM NORTHWEST TO SOUTHEAST BEHIND DEPARTING
SYSTEM ALLOWING SUNSHINE TO WARM WESTERN SECTIONS TO THE LOW
60S...WITH CLOUDS AND COOL NORTHEAST WINDS OF LAKE MICHIGAN HOLDING
READINGS IN THE UPPER 40S TO MID 50S EAST.

TONIGHT...FORECAST CONFIDENCE MEDIUM.

CONCERN IS WITH FROST POTENTIAL TONIGHT UNDER CLEARING SKIES AND
EASING WINDS...MAINLY FOR NORTHERN SECTIONS OF SOUTH CENTRAL
WISCONSIN WHERE SURFACE RIDGE NOSES IN EARLIEST. WINDS DECOUPLE ON
BOTH NAM AND GFS BUFKIT SOUNDINGS WITH A SHALLOW BUT STRONG
INVERSION OVER THE REGION...LOWS AROUND 30F FOR MADISON...REFLECTIVE
OF RADIATIVE COOLING DOWN TOWARD DRY SURFACE DEW POINTS /MID-UPPER
20S CURRENTLY UPSTREAM ACROSS MINNESOTA/ SPREADING ACROSS
AT LEAST THE NORTHERN HALF OF THE STATE WITH THE SURFACE HIGH
TONIGHT. LIMITING FACTORS WOULD BE TURBULENT MIXING FROM THE
DOUBLE-DIGIT EAST-NORTHEAST WINDS AT 950 MB ON FORECAST
SOUNDINGS...HIGH CLOUD COVERAGE AHEAD OF NEXT WAVE THAT WOULD LIMIT
RADIATIVE COOLING...AND SOIL TEMPERATURES IN THE 50S.

WILL ISSUE A FROST ADVISORY FOR MARQUETTE AND GREEN LAKE COUNTIES.
GRADIENT WINDS WILL KEEP REST OF FORECAST AREA FROM SEEING
WIDESPREAD FROST...BUT WILL ADD PATCHY TO THE FORECAST FOR THE REST
OF SOUTH CENTRAL WHERE WINDS WILL EASE ENOUGH BEFORE CLOUDS MOVE IN
TO SEE SOME FROST IN LOW-LYING AREAS.

SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.

HIGH PRESSURE AXIS SHIFTS EAST ACROSS THE REGION ON FRIDAY. THE
HIGH WILL BRING QUIET WEATHER. ONSHORE WINDS WILL CONTINUE TO
BRING COOL TEMPERATURES NEAR LAKE MICHIGAN...WITH MILDER BUT STILL
BELOW NORMAL TEMPERATURES INLAND.

NAM/GFS/CANADIAN MODELS ALL SHOW SOUTHERN WISCONSIN GETTING
CLIPPED BY SHORTWAVE TROUGH MOVING NORTHEAST THROUGH THE REGION
FRIDAY NIGHT. LEFT EXIT REGION OF UPPER LEVEL JET STREAK ALSO
AIDING WITH UPPER DIVERGENCE ACROSS THE AREA. ECMWF KEEPS THESE
FEATURES JUST NORTHWEST OF THE AREA...AND BRING LITTLE IF ANY
PRECIPITATION.

SIDED WITH THE CONSISTENT LOOK OF THE NAM/GFS/CANADIAN MODELS AND
KEPT LIKELY POPS FOR SHOWERS BY LATER FRIDAY NIGHT...WITH CHANCE
POPS LINGERING SATURDAY MORNING IN THE NORTHEAST HALF OF THE AREA.
KEPT ISOLATED THUNDER WORDING FRIDAY NIGHT IN EARLY
SATURDAY...THOUGH NOT MUCH IN THE WAY OF INSTABILITY SEEN ON AREA
FORECAST SOUNDINGS.

NAM/GFS/CANADIAN MODELS CONTINUE TO BRING WARM AIR ADVECTION/LOW
LEVEL FRONTOGENESIS AND Q VECTOR CONVERGENCE NORTHWARD THROUGH THE
AREA LATE SATURDAY AND SATURDAY NIGHT...WITH THE WARM FRONT MOVING
THROUGH BETWEEN SUNDAY AND MONDAY. ECMWF IS QUICKER WITH THESE
FEATURES MOVING THROUGH THE AREA...WITH THE FRONT THROUGH THE AREA
BY 12Z SUNDAY. ECMWF HAS BEEN CONSISTENT WITH THIS QUICKER
SCENARIO.

BLENDED THE TIMING WITH THESE TWO SCENARIOS...LEANING TOWARDS THE
ECMWF...FOR THIS FORECAST. CHANCE POPS SATURDAY AFTERNOON INCREASE
TO LIKELY SATURDAY NIGHT...WITH CHANCE POPS LINGERING INTO SUNDAY.
ELEVATED INSTABILITY IS RATHER WEAK ON AREA FORECAST SOUNDINGS
DESPITE STRONG WIND SHEAR...SO NOT EXPECTING SEVERE WEATHER AT
THIS TIME. PRECIPITABLE WATER VALUES AROUND 1.50 INCHES...SO HEAVY
RAINFALL IS POSSIBLE.

LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM.

STRONG WARM AIR ADVECTION RESULTS IN 1000/500MB THICKNESSES RISING
WELL INTO THE 570S DM RANGE SUNDAY PER ECMWF TRENDS.
THIS...COMBINED WITH SOUTH WINDS AND GULF MOISTURE MOVING
NORTHWARD...INDICATES THAT A WARM AND HUMID AIRMASS WILL MOVE
INTO THE AREA.

SOUTHWEST FLOW ALOFT WILL STEER SYSTEMS NORTHWEST OF THE
AREA...AND WILL ALLOW THE WARM AND HUMID AIRMASS TO REMAIN INTO
TUESDAY. A COLD FRONT WILL THEN SHIFT THROUGH THE
REGION...BRINGING THE NEXT DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS. HIGH PRESSURE SHOULD THEN BRING QUIET WEATHER AND
COOLER TEMPERATURES FOR WEDNESDAY.

AVIATION...VFR CIGS SPREADING SOUTHEAST ACROSS THE FORECAST AREA
ALONG WITH DRY AIR PUSHING IN WITH BUILDING HIGH PRESSURE WILL SLOW
A BIT AS VORT LOBE ROTATING AROUND CLOSED SYSTEM MOVING INTO SRN IL
HOLDS INVERTED SURFACE TROUGH OVER REGION THIS MORNING. MVFR CIGS
AND SCATTERED LIGHT SHOWERS OVER FAR SOUTHEAST WILL PUSH OUT BY MID
MORNING...WITH NORTHEAST WINDS WILL REMAIN GUSTY THROUGH MOST OF THE
DAY... GRADUALLY DIMINISHING FROM WEST TO EAST WITH RELAXING
PRESSURE GRADIENT...THOUGH STAYING UP INTO THE EVENING AT EASTERN
TAF SITES. VFR CONDITIONS FOR THE REMAINDER OF THE FORECAST.

MARINE...GUSTY NORTHEAST WINDS THROUGH THE DAY...WITH TIGHT
GRADIENT AROUND DEPARTING LOW PRESSURE GRADUALLY RELAXING AS IT
MOVES AWAY TO THE EAST. WILL SEE A FEW GUSTS TO GALE
CRITERIA...ESPECIALLY THIS MORNING...BUT NOT FREQUENT ENOUGH FOR A
WARNING. WINDS EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY THIS
EVENING...BUT FAVORABLE FETCH REQUIRES EXTRA TIME FOR WAVES TO
SUBSIDE TO 4 FEET OR LESS. WILL KEEP CURRENT END TIME OF 12Z FRIDAY
FOR SMALL CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 8 AM CDT FRIDAY FOR WIZ046-047.

LM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...08/WOOD
VERY SHORT TERM/AVIATION/MARINE...09/REM
Hazardous weather outlook, May 26, 7:32 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 AM CDT THU MAY 26 2011

WIZ046-047-051-052-056>060-062>072-271245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
732 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY IS IN EFFECT TONIGHT FOR MARQUETTE AND GREEN
LAKE COUNTIES. CLEAR SKIES AND LIGHT WINDS WILL PRODUCE AREAS OF
FROST OVER PORTIONS OF SOUTH CENTRAL WISCONSIN AND PATCHY FROST
ELSEWHERE...EXCEPT FOR LOCATIONS EAST OF THE KETTLE MORAINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AS A WEAK TROUGH
OF LOW PRESSURE LIFTS ACROSS WISCONSIN. A WARM FRONT ADVANCING
NORTHWARD THROUGH THE STATE BRINGS A CHANCE OF THUNDERSTORMS
SATURDAY AFTERNOON...WITH THUNDERSTORMS LIKELY SATURDAY NIGHT
AND LINGERING INTO SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS
MONDAY...WITH A CHANCE FOR STORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THE REST OF THIS WEEK OR
EARLY NEXT WEEK.

LMZ643>646-271245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
732 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT THROUGH THIS AFTERNOON FOR BRISK
NORTHEAST WINDS AND HIGH WAVES. WINDS WILL SLOWLY EASE
TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED WHEN THE GALE WARNING EXPIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT. THERE IS A
CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH THUNDERSTORMS
LIKELY SATURDAY NIGHT AND LINGERING INTO SUNDAY. THERE IS A SLIGHT
CHANCE OF THUNDERSTORMS MONDAY...WITH A CHANCE FOR STORMS TUESDAY.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:39 AM CDTFrost AdvisoryMKXGreen Lake, Marquette27 hr
May 26, 7:26 AM CDTGale WarningMKX12 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.